Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Some evaluations for the generalized hypergeometric series


Author: J.-L. Lavoie
Journal: Math. Comp. 46 (1986), 215-218
MSC: Primary 33A35; Secondary 65D20
MathSciNet review: 815842
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Whipple's theorem on the sum of a $ _3{F_2}(1)$ plays a key role in obtaining a family of summation formulas for the generalized hypergeometric series of unit argument.


References [Enhancements On Off] (What's this?)

  • [1] W. N. Bailey, Generalized Hypergeometric Series, Cambridge Univ. Press, Cambridge, 1935.
  • [2] Yudell L. Luke, Mathematical functions and their approximations, Academic Press Inc. [Harcourt Brace Jovanovich Publishers], New York, 1975. MR 0501762 (58 #19039)
  • [3] Earl D. Rainville, Special functions, The Macmillan Co., New York, 1960. MR 0107725 (21 #6447)
  • [4] G. N. Watson, "The integral formula for generalized Legendre functions," Proc. London Math. Soc. (2), v. 17, 1917, pp. 241-246.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A35, 65D20

Retrieve articles in all journals with MSC: 33A35, 65D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1986-0815842-9
PII: S 0025-5718(1986)0815842-9
Keywords: Generalized hypergeometric function, gamma function, psi function, poly-gamma function
Article copyright: © Copyright 1986 American Mathematical Society